# SDR NACA2022051000002

- Difficulty date: May 10, 2022
- Submitted: May 14, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 106,087 hours, 17,770 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STARTER WORN TO LIMITS. REMOVED AND REPLACED APU STARTER IAW AMM 49-41-01 OPS CHECK GOOD. PAPERWORK PENDING FOR PART REMOVAL.
